# SDR 04274421

- Difficulty date: September 30, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N421FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3179
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42152
- Part serial: AE302
- Condition: Overtemp
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

HYD PUMP-A OVERHEAT CAS MESSAGE ON DESCENT.  THEREFORE EMERGENCY LANDING GEAR EXTENSION.  MX REMOVED AND REPLACED HYDRAULIC A-PUMP IAW JIC 29-11-04 OPS CHECK & LEAK CHECK GOOD.  RESET GEAR EMERGENCY EXTENSION IAW JIC 32-31-00.
